Tokyo Journal of Mathematics

Classification of Periodic Maps on Compact Surfaces: I

Kazuo YOKOYAMA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 06, Number 1 (1983), 75-94.

Dates
First available: 2 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270214327

Digital Object Identifier
doi:10.3836/tjm/1270214327

Mathematical Reviews number (MathSciNet)
MR707840

Zentralblatt MATH identifier
0525.57006

Citation

YOKOYAMA, Kazuo. Classification of Periodic Maps on Compact Surfaces: I. Tokyo Journal of Mathematics 06 (1983), no. 1, 75--94. doi:10.3836/tjm/1270214327. http://projecteuclid.org/euclid.tjm/1270214327.


Export citation